# SDR SWAA2024011230016

- Difficulty date: December 9, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N8560Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64115
- Aircraft time: 19,593 hours, 9,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SIDEPLATE ZEE CHANNEL AT RBL 21.00; STA 767 TO STA 787; SHOWS SEVERAL SPOTS WITH CORROSION. 221-02<[01] REMOVED CORROSION AT AFT CARGO SIDEPLATE ZEE CHANNEL AT RBL 21.00; STA 767 TO STA 787 ; REF SRM 51-10-02-0G-0;[02] REMOVED AND REPLACEDAFT CARGO SIDEPLATE FWD SHIELD ZEE CHANNEL AT RBL 21.00; STA 767 TO STA 787 PER REF SRM 51-40-02-0G-0;[03] CORRECTION TO STEP 2  REMOVED AND REPLACED AFT CARGO SIDEPLATE FWD SHIELD ZEE CHANNEL AT RBL 21.00; STA 767 TO STA 787 PER REF SRM 51-40-02-0G-0
